# SDR ASAA2021050134730

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 30,128 hours, 9,714 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Defective
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 78472010, SPACERS ON #1 ENGINE BAD SPACERS #9 AND #10. GROUNDED - YES. REMOVED AND REPLACED #9 AND #10 SPACERS FROM #1 ENGINE REF TC 78472010.
